# SDR UALA2011121206800

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,632 hours, 11,565 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT.  STATUS MSG-2721002 LATCHD CL MODE.  REPLACED RETRACT SOLENOID AT SLAT PRIMARY CONTROL VALVE ASSEMBLY & ACCMP'D FLAP SLAT OPERATIONAL CONTROL.
